# SDR ARWA970404

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 161741A
- Condition: Intermittent
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENG OIL PRESS LIGHT CAME ON IN FLIGHT.  RETARDED THROTTLE AND PERFORMED ABNORMAL CK LIST, LIGHT REMAINED ON.  SHUTDOWN ENG ENGINE WINDMILLING = N1 25.5 PERCENT, N2 40.0 PERCENT, OIL PRESS 16 PSI TIME 1920Z.  ENTER ON DMI NR 7003 AS PER MEL 79-6 FOR FLT TO MIA.
